# SDR S2YA97017

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat Spot
- Location: Nlg
- Part time: 262 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MKE/FNT - FLT 1907 - CREW EXPERIENCED SEVERE VIBRATION FROM THE FRONT OF THE A/C ON LIFT-OFF.  THE VIBRATION SHOOK THE INSTRUMENT PANEL, RUDDER PEDALS, AND THE YOKES.  THE CREW DECIDED TO RETURN TO MKE, AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE A/C AND FOUND THE NOSE TIRE TO HAVE A FLAT SPOT, THE NOSE WHEEL ASSEMBLY WAS CHANGED AND THE ACFT WAS RETURNED TO SERVICE.  (X)
